Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

zoloft cause weight gain?

Posted by on Mar. 4, 2012 at 9:08 PM
  • 5 Replies

Last summer I got on Zoloft. I was on it for six months probably and during that time gained 7 or 8 lbs. i didn't think about it havin anything to do w/the med, but I think it may have. i quit it about a month ago because I worked thru my issues and didnt wanna be on med forever. just wondering if anyone else on zoloft experienced weight gain?

by on Mar. 4, 2012 at 9:08 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-5):
jendawn1
by Ruby Member on Mar. 4, 2012 at 10:57 PM
I have herd ppl gaining but I have been on it and didn't. Yes there were craving of more carbs.
Posted on CafeMom Mobile
darbyakeep45
by Darby on Mar. 5, 2012 at 5:11 AM
1 mom liked this

Here's my take on weight gain with meds...medicines may* cause water retention, but they don't cause weight gain...you are in control of what goes in your mouth and how much activity you do or don't do.  You are the one in control here, and not your medicine...just my take:)

mcginnisc
by Claire on Mar. 5, 2012 at 6:27 AM


Quoting darbyakeep45:

Here's my take on weight gain with meds...medicines may* cause water retention, but they don't cause weight gain...you are in control of what goes in your mouth and how much activity you do or don't do.  You are the one in control here, and not your medicine...just my take:)

I agree with Darby...

Claire

Moderator: Healthy Weight Loss & Adoptive Moms

" I can do all things through Christ who strengthens me." Phillipians 4:13

Join theAdoptive Moms group

nlonnon
by on Mar. 5, 2012 at 8:04 AM
I was on zoloft years ago for PPD, and I didn't notice any weight gain. Sorry!
Posted on CafeMom Mobile
robinclements86
by on Mar. 5, 2012 at 9:24 AM

thank yalll. around the time i started gainin my husband and i got back together we'd been split up for 3 months. i was probably so happy that i started eating more cause i was doing bad when we were apart. i know what yall mean meds can make u more hungry or whatever but it's up to u if u stuff ur face or not lol. and i did. im tryin to be good now and walk on my lunch break  too

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)